# SDR DALA2014081004381

- Difficulty date: August 9, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- Aircraft time: 69,337 hours, 31,256 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SEAT TRACK Y-765 BETWEEN FRAMES 64 - 66.  REPLACED SEAT TRACK IAW SRM 51-72-11 AND DWG D53472000.
